# SDR ARWA981209

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Loose
- Location: Nr 3 Bleed Valve
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

COMPRESSOR STALL NR 3 ENGINE, ABORTED TAKEOFF AT 90 KTS.  FOUND LOOSE SENSE LINE AT SURGE BLEED VALVE.  SECURED LINE AND OPS CHECKED NO LEAKS IAW MM 75-30-00.
